A 17-year-old female asked:
just had wisdom teeth out, could amoxicillin or vicodin be causing dizziness or is it a side effect of surgery?
2 doctor answers • 5 doctors weighed in
Pharmacology 13 years experience
Drowsy from Vicodin: You may be feeling drowsy and dizzy from the Vicodin. Just rest while you're on it. Do not drive.
3699 viewsReviewed >2 years ago
Orthodontics 53 years experience
Could be both: Especially from the Vicoden. Call the Surgeon and report your symptoms.
3697 viewsAnswered >2 years ago
Last updated Mar 8, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.